# SDR PAIR2015010801496

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N279C
- Make and model: Cirrus SR22
- Aircraft serial: 3221
- Aircraft time: 1,117 hours
- Engine: Cont IO550N
- Engine time: 1,117 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: 691849
- Condition: Cracked
- Location: Zone 100
- Part time: 1,117 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTED OIL LEAK FROM ENGINE AFTER LANDING.  MAINTENANCE FOUND A CRACK, APPROXIMATELY 1" LONG, IN THE LT SIDE CRANKCASE APPROXIMATELY 1" AFT OF THE 7TH STUD FOR THE NR 2 CYLINDER WHICH IS LOCATED BEHIND THE OIL COOLER.  UNABLE TO SEE THIS CRACK WITH THE OIL COOLER INSTALLED.
